It may be due to some foreignbody in the eye or an infection. Since when it is there? Foreign bodies come out with tears unless they are impatcted into the white layer on your eye ball. Since there is only watery discharge, but no white or yelllow coloured discharge, i think it is not very serious infection. Since the eye is swollen, you have to see your doctor to rule out any serious disease like glaucoma.
I would like to recommend you to take Homeopathic remedy for your problem. You may take Belladonna 200, 3 hourly for 2 days. Wash your eyes with simple water 4-5 times in a day. You may put cineraria eye drop (without alcohol)three times aday.
Dr. Ritu Sandhu
Homeopathic Consultant and Physician
welcome to the healthy care magic forum,it seems you had a severe attack of conjunctivities which fairly affects in summer ,since it can spread to others avoid coming close to the persons atleast 2-3 days ,you can have oflox antibiotic eye drops ,put 2 drops in each eye every 5 hrly and combiflam tabs to reduse the pain and inflammation
get well soon !
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Visited a opthamologist for my issue with left eye (swollen eyelid), redness of eyes, discharge (tearing), scratch mark on eyelid (I didnt do that), irritable eyes (tired eyes). He prescribed to me benadyrl 500 mg. ointment. I have suffered from conjuntivist for many years and thought it might be that. He advised if my eyes continue to swell (this morning the bottom left eye was puffy) to go to emergency room. That was bizarre because there are rarely ophmaologist in ER.
My one eyelid is quite swollen and red at the lash line, it is not itchy nor is it painful. There is no discharge from the eye. There is no head in the swollen eyelid. This has never occurred before. It does not look like a style because no head. Any idea what it can be?
My eyelids are red and swollen and they burn and sting. In the crease of my eye it like it s cracking and there is a clear discharge draining from it. This has been a recurring problem for me. I am a runner and when the sweat from my head comes down it usually goes into my eyes!
What is the cause of sudden severe nose bleeds that are hard to stop. man aged 60, eye treatment for glaucoma and swelling at back of eyes. hypertension but controlled with medication Is this serious. Has had needles in eyes for pressure, has had other nose bleeds but not as bad as this one. Am concerned!
am on several medications the most recent for glaucoma. Xalatan and pilocarpine. this may not be
connected to how I feel today. Extreme perspiration but feel cold nauseaous and diarrhoea. Also suffer with ulcerative colitis and take Azathiaprin.
I am having pain in lower left quadrant, was constpated, took laxative with good results, no temp, numbness in left leg, doc dx me with sciatic-put on medrol dose pack, copleted 2wks ago. Now passiing long stringy matter with some mucus in stool, on daily fiber therapy. my doctor will not return my call, ER offers no help. Pain is not relieved by anything I try. Age 50, 190lbs, have asthma, depression, ^bp, glaucoma, pvc's.disc protrusion, c5-6 thoracic area and lumbar, hx of gasto duodenal ulcers. meds xanax 1mg tid prn anxiety, prozac 80mg qd, lorcet 10mg tid prn pain, duragesic patch q 48hrs, bp med qd ,xalatin ophth. gtt ou qd. surgery-hystorectomy,appendectomy, cervical fusion
For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...
my husband, 75, still working, engineer, takes lisinopril and various glaucoma eyedrops has been having episodes of not being able to make himself understood, speech not garble, but making no sense. Always at night, next morning perfectly OK>...
I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...
I have recently had lazer treatment for narrow angle glaucoma in both eyes. Within a day after the treatment for the second eye I am now experiencing vertigo. Is this a side effect of the treatment or is it something I should be seeing my regular physician for? I have my next appt. with my opthalmologist on Wednesday.